Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why have I not got my withdrawal bleeding even after taking birth control pill ?

hello, I am on my pill free week and I have still not taken a period. I am definately not pregnant . I have been on birth control (microgynon 30) since June and this is only my second pill free break as advised by my doctor. Last month (my first break) my period arrived on day 3, yet this month I have not had a withdrawal bleed. I often experience breakthrough bleeding on my medication. Should I be worried, or ask for my medication to be altered?
Asked On : Tue, 27 Sep 2011
Answers:  2 Views:  366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.welcome.Since it is a pill free week there should noy be a problem.If you don't get it in one weeks time then get pregnancy test done.Good luck.
Answered: Tue, 27 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
As you are still on pill free period,you will get period,wait and watch.
If you do not get the period then after about a week go for pregnancy test to rule out pregnancy.
Ok and bye.
Answered: Tue, 27 Sep 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor